Hi Amy and welcome to the boards
I'm sorry to hear that your mom is having seizures. The memory problems are very common with seizures and the anti-epileptic drugs (AED's) both. It is very possible it is a combination of the two. If your mom is having seizures she probably should not be living alone, especially if this is a new issue and they don't know why, are trying meds, and she isn't used to them and probably doesn't recognize them coming on. If someone else is around and witnessing them it is both safer for her and will help the doctors to hear a witness explain what is going on during the seizures. You also don't know how she will respond to the new meds. AED's are very powerful meds and can have very severe reactions while most people are able to tolerate them fine you never know if your mom is that unlucky 1% that won't until she tries it, therefor, I would strongly encourage you to not have her living by herself at least for a while!
I hope this helps answer your questions. Feel free to ask any others you may have and again, welcome to the boards!